# SDR ZZDA070426156

- Difficulty date: April 26, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737
- Aircraft serial: 33919
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 6302612
- Condition: Activated
- Location: Overwing Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT OVERWING ANNUNCIATOR LIGHT ILLUMINATED ON T/O PRESSURIZATION OKAY.  REMOVED AND REPLACED AFT SWITCH ON LEFT OVERWING EXIT DOOR.  RESET FAULT AND OPS CHECKED GOOD IN REF TO 737 AMM 52-71-22 .
